博碩士論文 92241003 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:13 、訪客IP:3.85.214.0
姓名 林英杰(Ying-Chieh Lin)  查詢紙本館藏   畢業系所 數學系
論文名稱 帶變量核之奇異積分算子
(Singular Integral Operators with Variable Kernels)
相關論文
★ 奇異積分算子的加權模不等式★ Marcinkiewicz積分交換子的有界性
★ 加權赫茲形式哈弟空間上的郝曼德乘算子★ 奇異積分的加權有界性
★ 乘積空間上離散型Littlewood-Paley理論★ Hardy-Hilbert型式的不等式和Cauchy加法映射的穩定性
★ 關於section的哈代空間上的分子刻畫★ Hardy spaces associated to para-accrective functions
★ 哈地空間在開集合上的極大函數刻畫
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   至系統瀏覽論文 ( 永不開放)
摘要(中) 這篇文章的主要目的是討論變量核奇異積分算子的加權有界性。在文章的開頭我們簡單的介紹這個理論的發展,並點出我們研究這個主題的動機。在第二章中,我們介紹 $A_p$ 權及加權哈弟空間的定義,並整理出一些性質,這些性質在我們證明的過程中是不可或缺的。
我們將變量核的條件分成兩類。第一類是考慮在核的兩個變量上都給平滑條件,而第二類是考慮將核的平滑條件都集中在第二個變量上。第三章就是討論奇異積分算子在第一類核條件下的 $L^p_w$ 及 $H^p_w-L^p_w$ 有界性。
第二類核的條件在第二個變量上給了很高的平滑性,這類條件和擬微分算子的關係非常密切。在第四章中,我們使用球調和函數理論去證明變量核奇異積分的 $L^p_w$, $H^p_w-L^p_w$, 和 $h^p_w$ 有界性,其中 $h^p_w$ 代表局部哈弟空間。
第五章考慮一類向量型式的奇異積分算子,我們稱之為帶變量核的分數次 Marcinkiewicz 積分。在一個粗糙核的條件下,我們得到這類算子的 $L^p-L^2$ ($1
摘要(英) The main purpose of this thesis is to investigate the weighted boundedness of the singular integral operators with variable kernels. First, we introduce the history of this theory. In Chapter 2, we recall the definitions of $A_p$ weights and the weighted Hardy spaces together with their properties.
Next, we separate the smoothness of the variable kernel into two categories. The first is the class of kernels with smoothness in both variables. We adopt Kurtz-Wheeden''s method for our estimates to get the $L^p_w$ boundedness of the singular integral operators with kernels in this category. In additional, we also consider the $H^p_w-L^p_w$ boundedness of the operators. These results are given in Chapter 3.
The second category is the class of kernels with smoothness in the variable only, which will be discussed in Chapter 4. This category is closely related to the pseudo-differential operators and more appropriate for the work of elliptic differential operators. We use spherical harmonics to decomposition the kernels and obtain the $L^p_w$, $H^p_w-L^p_w$, and $h^p_w$ boundedness of the operators in this category, where $h^p_w$ denotes the local Hardy space introduced by Goldberg and Bui.
Finally, we consider a vector-valued version of the singular integral operators, which are called the fractional Marcinkiewicz integrals $mu_{Omega,alpha}$ with variable kernels. Under a rough kernel condition,
we get the $L^p-L^2$ ($1 satisfies a class of Dini condition, $mu_{Omega,alpha}$ is boundedness from $H^p$ ($ple 1$) to $L^q$. As a corollary of the above results, we obtain the $L^p-L^q$ ($1
關鍵字(中) ★ 變量核
★ 奇異積分算子
關鍵字(英) ★ variable kernels
★ singular integral operators
論文目次 Chapter 1. Introduction 1
Chapter 2. Preliminaries 6
§1. $A_p$ weights$......................................6
§2. Weighted Hardy spaces...............................8
Chapter 3. Kernels with smoothness in both variables 11
§1. Watson''s result and Kurtz-Wheeden''s method.........11
§2. $L^p_w$ boundedness................................13
§3. $H^p_w-L^p_w$ boundedness..........................16
§4. Kernels with Lipschitz continuous..................26
Chapter 4. Kernels with smoothness in one variable 29
§1. $L^p_w$ boundedness................................30
§2. $H^p_w-L^p_w$ boundedness..........................34
§3. $h^p_w$ boundedness................................36
Chapter 5. Marcinkiewicz integrals with variable kernels 45
§1. Proof of Theorem 5.0.1.............................48
§2. Proof of Theorem 5.0.2.............................54
§3. For the case of $Bbb R^2$.........................60
References 65
參考文獻 [AH] N. E. Aguilera and E. O. Harboure, Some inequalities for maximal operators, Indiana Univ. Math. J. 29 (1980), 559-576.
[B] Bownik, Boundedness of operators on Hardy spaces via atomic decomposition, Proc. Amer. Math. Soc. 133 (2005), 3535-3542.
[Bu] H.-Q. Bui, Weighted Hardy spaces, Math. Nachr. 103 (1981), 45-62.
[BCP] A. Benedek, A. Calder´on, and R. Ranzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci. USA 48 (1962), 356-365.
[CF] R. Coifman and C. Fefferman, Weighted norm inequalities form maximal functions and singular integrals, Studia Math. 51 (1974), 241-250.
[CoF] A. Cordoba and C. Fefferman, A weighted norm inequality for singular integrals, Studia Math. 57 (1976), 97-101.
[CZ1] A. P. Calder´on and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139.
[CZ2] A. P. Calder´on and A. Zygmund, On a problem of Mihlin, Trans. Amer. Math. Soc. 78 (1955), 209-224.
[CZ3] A. P. Calder´on and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309.
[CZ4] A. P. Calder´on and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math. 79 (1957), 901-921.
[CZ5] A. P. Calder´on and A. Zygmund, On singular integral with variable kernels, Appl. Anal. 7 (1978), 221-238.
[DCF] Y. Ding, J. Chen, and D. Fan, A class of integral operators with variable kernels on Hardy space, Chinese Ann. Math. Ser. A 23 (2002), 289-296.
[DLL] Y. Ding, M.-Y. Lee, and Y.-C. Lin, Marcinkiewicz integral on weighted Hardy spaces, Arch. Math. 80 (2003), 620-629.
[DLS] Y. Ding, C.-C. Lin, and S. Shao, On the Marcinkiewicz integral with variable kernels, Indiana. Univ. Math. J. 53 (2004), 805-821.
[F] R. Fefferman, A note on the singular integral, Proc. Amer. Math. Soc. 74 (1979), 266-270.
[FR] E. B. Fabes and N. M. Rivi`eve, Singular integrals with mixed homogeneity, Studia Math. 27 (1966), 19-38.
[G] J. Garcia-Cuerva, Weighted $H^p$ spaces, Dissertations Math. 162 (1979), 1-63.
[Go] D. Goldberg, A local version of real Hardy spaces, Duke Math. J. 46 (1979), 27-42.
[GR] J. Garcia-Cuerva and J. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North Holland, 1985.
[GW] R. F. Gundy and R. L. Wheeden, Weighted integral inequalities for nontangential maximal function, Lusin area integral, and Walsh-Paley series, Studia Math. 49
(1974), 107-124.
[H] L. H¨ormander, Estimates for translation invariant operators in $L^p$ spaces, Acta Math. 104 (1960), 93-140.
[HLL] Y. Han, M.-Y. Lee, and C.-C. Lin, Atomic decomposition and boundedness of operators on weighted Hardy spaces, preprint.
[HMW] R. Hunt, B. Muckenhoupt, and R. Wheeden, Weighted norm inequalities for the conjugate function and the Hilbert transform, Trans. Amer. Math. Soc. 176 (1973),
227-251.
[J] K. Jichang, On weighted $H^p$ boundedness of C-Z type singular integral operators, J. Math. Anal. Appl. 197 (1996), 864-874.
[K] J. C. Kuang, On $H^p$ boundedness of singular integral operators, Acta Sci. Natl. Univ. Norm. Hunan 15 (1992), 106-109.
[KW] D. Kurtz and R. Wheeden, Results on weighted norm inequalities for multipliers, Trans. Amer. Math. Soc. 255 (1979), 343-362.
[LeL] M.-Y. Lee and C.-C. Lin, The molecular characterization of weighted Hardy spaces, J. Funct. Anal. 188 (2002), 442-460.
[LeL2] M.-Y. Lee and C.-C. Lin, Weighted $L^p$ boundedness of Marcinkiewicz integral, Integr. Equ. Oper. Theory 49(2004), 211-220.
[LL] C.-C. Lin and Y.-C. Lin, $H^p_w−L^p_w$ boundedness of Marcinkiewicz integral, Integr. Equ. Oper. Theory 58 (2007), 87-98.
[LLLY] M.-Y. Lee, C.-C. Lin, Y.-C. Lin, and D. Yan, Boundedness of singular integral operators with variable kernels, preprint.
[M] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226.
[Ma] J. Marcinkiewicz, Sur quelques integrales de type de Dini, Annales de la Soci´et´e Polonaise 17 (1938), 42-50.
[N] J. Namani, $L^∞-BMO$ boundedness for a singular integral operator, Proc. Amer. Math. Soc. 108 (1990), 465-470.
[R] M. Rosenblum, Summability of Fourier series in Lp(μ), Trans. Amer. Math. Soc. 105 (1962), 32-42.
[S] E. M. Stein, On the function of Littlewood-Paley, Lusin and Marcinkiewicz, Trans. Amer. Math. Soc. 88 (1958), 430-466.
[SW] E. M. Stein and G. Weiss, Interpolation of operators with change of measures, Trans. Amer. Math. Soc. 87 (1958), 159-172.
[SW2] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton, N.J., 1971.
[SWh] J.-O. Str¨omberg and R. L. Wheeden, Fractional integrals on weighted $H^p$ and $L^p$ spaces, Trans. Amer. Math. Soc. 287 (1985), 293-321.
[SY] M. Sakamoto and K. Yabuta, Boundedness of Marcinkiewicz functions, Studia Math. 135 (1999), 103-142.
[W] D. K. Watson, Weighted estimates for singular integrals via Fourier transform estimates, Duke Math. J. 60 (1990), 389-399.
[Z] A. Zygmund, On certain integrals, Trans. Amer. Math. Soc. 55 (1944), 170-204.
指導教授 林欽誠(Chin-Cheng Lin) 審核日期 2008-6-12
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明